# SDR DL72S000946

- Difficulty date: May 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- Aircraft time: 70,862 hours, 54,937 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Te Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, 1 INCH CRACK NR 11 SPOILER ACTUATOR I/B ATTACH ANGLE.  REPAIRED PER MM 57-42-0.
